# SDR HNAA2013032200150

- Difficulty date: March 22, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8311
- Aircraft serial: 336
- Aircraft time: 46,596 hours, 54,131 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85330217001
- Condition: Corroded
- Location: Bs 630-638
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD SEAT TRACK IS CORRODED.  R & R LT INBD SEAT TRACK IAW SRM 51-40-10, SRM 51-42-05 AND AMM 20-14-01.
